# SDR AALA991959

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, L2 EMERGENCY EXIT SIGN INOPERATIVE.  RECONNECTED L2 EMERGENCY EXIT SIGN CONNECTOR. SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
